Supplement to the paper “on the duality of functors generated by spaces of vector-valued functions”

Research output

Abstract

Let E be a Banach space of measurable functions, and X a Banach space. It is known that Eis dense in the space E(X) of vector-valued functions if the condition (A) holds:The necessity of this condition was shown in the paper cited in the title (MR53 #8920) under the assumption that X contains a complemented infinite-dimensional subspace with unconditional basis. In the present paper the requirement of the existence of such a subspace is removed. Also, an error in the earlier paper is corrected.Bibliography: 7 titles.

Original languageEnglish
Pages (from-to)215-219
Number of pages5
JournalMathematics of the USSR - Izvestija
Volume13
Issue number2
DOIs
Publication statusPublished - 30 Apr 1979
Externally publishedYes

    Fingerprint

Scopus subject areas

  • Mathematics(all)

Cite this